VOL. 13 · NO. 1 | January 2019
Yuanyuan Hao, Pengtao Li, Kai Zhao
Banach J. Math. Anal. 13 (1), 1-25, (January 2019) DOI: 10.1215/17358787-2018-0013
KEYWORDS: generalized Schrödinger operator, Carleson measure, BMO-type space, regularity of semigroup, 42B20, 42B30, 35J10
Dragoljub J. Kečkić
Banach J. Math. Anal. 13 (1), 26-46, (January 2019) DOI: 10.1215/17358787-2018-0014
KEYWORDS: Clarkson inequalities, ‎unitarily invariant norm, abstract Fourier series, Finite group, Littlewood matrices, 47A30, 47B10, 43A25
Bo Li
Banach J. Math. Anal. 13 (1), 47-63, (January 2019) DOI: 10.1215/17358787-2018-0015
KEYWORDS: Marcinkiewicz integral, weak Hardy space, Muckenhoupt weight, Musielak–Orlicz function, 42B25, 42B30, 46E30
Marko Kostić
Banach J. Math. Anal. 13 (1), 64-90, (January 2019) DOI: 10.1215/17358787-2018-0016
KEYWORDS: Weyl-almost periodic functions, asymptotically Weyl-almost periodic functions, abstract Volterra integro-differential equations, 43A60, 47D06
Antonio M. Peralta
Banach J. Math. Anal. 13 (1), 91-112, (January 2019) DOI: 10.1215/17358787-2018-0017 Open Access
KEYWORDS: Tingley’s problem, extension of isometries, isometries, ‎positive operators, operator norm, 47B49, 46A22‎, 46B20, 46B04, 46A16, 46E40
P. Mellon, M. Victoria Velasco
Banach J. Math. Anal. 13 (1), 113-132, (January 2019) DOI: 10.1215/17358787-2018-0018 Open Access
KEYWORDS: evolution algebra, evolution operator, genetic algebra, 58C40, 34L05, 35P05
Guoen Hu
Banach J. Math. Anal. 13 (1), 133-150, (January 2019) DOI: 10.1215/17358787-2018-0019
KEYWORDS: weighted bound, Calderón–Zygmund operator, commutator, bi-sublinear sparse operator, sharp maximal operator, 42B20, 47B33
Liming Yang
Banach J. Math. Anal. 13 (1), 151-173, (January 2019) DOI: 10.1215/17358787-2018-0020
KEYWORDS: spectral picture, multicyclic, subnormal operators, 47B20, 47A16, 30H99
Arpita Mal, Debmalya Sain, Kallol Paul
Banach J. Math. Anal. 13 (1), 174-191, (January 2019) DOI: 10.1215/17358787-2018-0021
KEYWORDS: norm-parallelism, orthogonality, semirotund, norm attainment, 46B20, 47L05
Seung Jun Chang, Jae Gil Choi, David Skoug
Banach J. Math. Anal. 13 (1), 192-216, (January 2019) DOI: 10.1215/17358787-2018-0022
KEYWORDS: Generalized Brownian motion process, generalized analytic Feynman integral, generalized analytic Fourier–Feynman transform, generalized Fresnel-type class, translation theorem, ‎46G12, 28C20, 60J65, 42B10
Zsolt Páles, Paweł Pasteczka
Banach J. Math. Anal. 13 (1), 217-233, (January 2019) DOI: 10.1215/17358787-2018-0023
KEYWORDS: ‎Weighted mean, concave mean, Hardy inequality, Kedlaya inequality, 26D15, ‎39B62
M. Fernández-Unzueta, S. García-Hernández
Banach J. Math. Anal. 13 (1), 234-254, (January 2019) DOI: 10.1215/17358787-2018-0025
KEYWORDS: factoring through a Hilbert space, multilinear and polynomial mappings, Lipschitz mappings, tensor norm, ‎Banach spaces, 47H60‎, 47L22, 46C05, 46M05, 46G25
Back to Top